# SDR USAA010165

- Difficulty date: January 23, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 1 INCH BY 4 INCHES BY .017 INCH, DECK STRUCTURE 810 LBBL AFT STATION 727D.  CORROSION LEVEL 1, TASK NR C53-202-01.  INSTALLED DOUBLER PER TYP REPAIR 53-10-20.  (M)
